| Model Number |
BL5115-2 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.The particle was saved; however, it has not been returned for evaluation.Further investigation underway.Report 1 of 2, see related medwatch report numbers: 0001920664-2019-00094.
Event or Problem Description
The user facility in the (b)(6) reported a white particle came out of the needle when entered in the eye for phaco surgery.The white particle was removed from the anterior chamber with forceps and the surgery was completed.
Additional Manufacturer Narrative
The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.Investigation complete.See related medwatch report numbers: 0001920664-2019-00094.
Additional Manufacturer Narrative
The particles were not returned to b+l for evaluation, however the customer sent the particles out for additional analysis.The analysis found that the particle in the sleeve was found to be like "rubber" and concluded this was not likely to be from the manufacturing process.